# SDR BKEA20120720001

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N318AG
- Make and model: Gulstm GV
- Aircraft serial: 536
- Aircraft time: 5,404 hours, 2,470 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LEFT AFT FLOOR CAS MESSAGE ILLUMINATED.  PROCEDED TO GO THREW EMERGENCY CHECK LIST AND LANDED AIRCRAFT AT KFAR.
